Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 810352, 8 pages
http://dx.doi.org/10.1155/2014/810352
Research Article

A Compact Difference Scheme for a Class of Variable Coefficient Quasilinear Parabolic Equations with Delay

School of Statistics and Mathematics, Zhongnan University of Economics and Law, Wuhan, Hubei 430073, China

Received 19 February 2014; Accepted 15 May 2014; Published 5 June 2014

Academic Editor: Zhongxiao Jia

Copyright © 2014 Wei Gu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

A linearized compact difference scheme is provided for a class of variable coefficient parabolic systems with delay. The unique solvability, unconditional stability, and convergence of the difference scheme are proved, where the convergence order is four in space and two in time. A numerical test is presented to illustrate the theoretical results.